Hi there, I was off bc pills for a month because I ran out, the last part of the month I had unprotected sex because I was expecting a period. Then I got scared that maybe my cycle was screwed up and I wasnt really about to get my period, and so I went and bought next choice and took it as instructed within the last 24 hours of the 72 hour period. That next night I experienced some spotting.The next day I started my regular Loestrin bc pills, which was yesterday, and so this is the second day I took my bc pill, and this evening Im experiencing cramping, lower abdomen pain. Also bleeding more regularly in the last 12 hours. Should I continue taking my bc pills, or stop all together?? I do not have a healthcare provider. Thanks for all your help, is spotting a sign of not being pregnant? Because this is the time I expected a period anyway
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.